Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Embeddings of $\left( {n - 1} \right)$-spheres in Euclidean $n$-space


Author: Robert J. Daverman
Journal: Bull. Amer. Math. Soc. 84 (1978), 377-405
MSC (1970): Primary 57A45, 57A15, 57A35, 57A40; Secondary 57A10, 57C15, 57C30, 57C35
MathSciNet review: 0645404
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A45, 57A15, 57A35, 57A40, 57A10, 57C15, 57C30, 57C35

Retrieve articles in all journals with MSC (1970): 57A45, 57A15, 57A35, 57A40, 57A10, 57C15, 57C30, 57C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14476-0
PII: S 0002-9904(1978)14476-0